# SDR BJNA970702

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1012721
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER MISSING ON SIDEWALL AT ROW 10 ABC.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT COVER ASSEMBLY PER BS WPM.  OPS CHECK GOOD.  (X)
